| Catalog Number |
07.01702.007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3012447612-2024-00184.
Event or Problem Description
It was reported that after final tightening, the virage construct was inspected and two virage screws were found to have fractured.They were replaced with screws of a larger diameter and the surgery was completed without patient harm, although there was a 15 minute delay to the procedure.This is report two of two for this event.
Additional Manufacturer Narrative
D4 udi number: only the gtin is available since the lot number was not provided.Additional information in d4: udi number h6: component, investigation type, findings, and conclusions.Inspection the device was not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive torque applied to the closure top during final tightening.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3012447612-2024-00184.
Event or Problem Description